2 days is almost half way through. The bad part of withdrawals last 4-5 days for most. First thing to do is only take ONE at a time and do not chew or snort them. Your body needs to get used to a lower drug level throughout the day. So only one at a time. Then taper off or quit cold turkey and be done with it.
It is a good idea to call your doc so he can help you...I was also addicted to hydrocodone...tapering down is one option and CT is the other...If you cant make it there are other options but I would try those first...tapering on your own is hard..I gave my pills to someone to dole out to me on a daily basis...if you work it is a good idea to take off for a long weekend with the flu to detox...let us know any questions u have...get the thomas recipe for vitamin support...keep posting
have you tried to taper or thought about the suboxone..the 500mg you referenced is actually the amt of tylenol not the hydro content. that would be 5, 7.7 or 10. we need to know that to help you. tapering is very hard to do unless you have someone who will hold you meds and despense as the taper calls for. i could not do this, as an addict if i had pills i ate them. it was cold turkey for me. you can check out the sub by googleing it. please let us know what method you had in mind. we will be here to help you through it. you will find a lot of good ppl here. do a little research and get bac to us. good luck
I guess I just took for granted they were 10s...yes if they are 5s that is a big difference
it should say like 5/500 or 7.5/500 or 10/500 on the bottle...the 500 is the tylenol